Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 246, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 25, 2008, 6:10 PM CDT for 5 counties in Missouri. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 6:10 PM CDT (23:10 UTC)
- Expired
- May 25, 2008, 7:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Douglas County, MO, Howell County, MO, Ozark County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 120 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:16 PM CDT | HAIL 0.75 | Gainesville, MO | REPORTED BY THE DOUGLAS COUNTY EM. |
| May 25, 6:53 PM CDT | TSTM WND GST 60 | Houston, MO | ESTIMATED 50 TO 60 MPH WINDS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 1:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2790 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 252310
SVRSGF
MOC067-091-153-215-229-260015-
/O.NEW.KSGF.SV.W.0246.080525T2310Z-080526T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
610 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 715 PM CDT.
* AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM MANSFIELD TO
HARDENVILLE...MOVING EAST AT 25 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NORWOOD BY 620 PM CDT.
MOUNTAIN GROVE AND BAKERSFIELD BY 640 PM CDT.
CABOOL BY 705 PM CDT.
WILLOW SPRINGS AND WEST PLAINS BY 715 PM CDT.
THE TOWNS OF ROCKBRIDGE...HARDENVILLE...BRIXEY...ZANONI...UDALL...
TECUMSEH...GENTRYVILLE...SYCAMORE...DRURY AND VANZANT ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3649 9251 3707 9270 3751 9177 3742 9176
3742 9165 3649 9169
TIME...MOT...LOC 2310Z 253DEG 22KT 3708 9250 3654 9239
$$
CLAYCOMB2 follow-up statements
000
WWUS53 KSGF 252331
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT SUN MAY 25 2008
MOC067-091-153-215-229-260015-
/O.CON.KSGF.SV.W.0246.000000T0000Z-080526T0015Z/
WRIGHT MO-TEXAS MO-DOUGLAS MO-HOWELL MO-OZARK MO-
628 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN DOUGLAS...EASTERN OZARK...HOWELL...SOUTHEASTERN WRIGHT
AND TEXAS COUNTIES...
AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM MOUNTAIN GROVE TO
UDALL...MOVING EAST AT 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BAKERSFIELD BY 635 PM CDT.
CABOOL BY 650 PM CDT.
WILLOW SPRINGS BY 705 PM CDT.
WEST PLAINS...HOUSTON AND 8 MILES SOUTHWEST OF RAYMONDVILLE BY 715
PM CDT.
THE TOWNS OF CAULFIELD...SILOAM SPRINGS...POTTERSVILLE...MOODY...
SIMMONS...SOUTH FORK...ELK CREEK...SOLO...POMONA AND CLEAR SPRINGS
ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
AT 617 PM...THE DOUGLAS COUNTY EMERGENCY MANAGER REPORTED NUMEROUS
TREES DOWN NEAR BRUSHY KNOB AND HIGHWAY 76...ALONG O HIGHWAY AND
NEAR THE INTERSECTION OF T HIGHWAY NEAR THE GOODHOPE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3649 9250 3714 9249 3751 9178 3742 9176
3742 9165 3741 9165 3649 9169
TIME...MOT...LOC 2328Z 253DEG 22KT 3717 9227 3656 9223
$$
CLAYCOMB000
WWUS53 KSGF 252350
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT SUN MAY 25 2008
MOC067-091-153-215-260015-
/O.CON.KSGF.SV.W.0246.000000T0000Z-080526T0015Z/
TEXAS MO-DOUGLAS MO-HOWELL MO-OZARK MO-
650 PM CDT SUN MAY 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN DOUGLAS...EASTERN OZARK...HOWELL AND SOUTHEASTERN TEXAS
COUNTIES...
AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
CABOOL TO CAULFIELD...MOVING EAST AT 25 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WILLOW SPRINGS BY 705 PM CDT.
WEST PLAINS...HOUSTON AND 8 MILES SOUTHWEST OF RAYMONDVILLE BY 715
PM CDT.
THE TOWNS OF POTTERSVILLE...MOODY...SIMMONS...SOUTH FORK...ELK
CREEK...SOLO...POMONA...CLEAR SPRINGS AND YUKON ARE IN THE PATH OF
THESE SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
MONDAY MORNING FOR SOUTH CENTRAL MISSOURI.
LAT...LON 3651 9249 3690 9220 3721 9225 3751 9178
3742 9176 3741 9165 3649 9169
TIME...MOT...LOC 2350Z 253DEG 22KT 3721 9211 3660 9207
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 1:14 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, May 25, 1:14 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 PM CDT SUN MAY 25 2008
...MESOSCALE CONVECTIVE DISCUSSION...
AN UPPER AIR SONDE WILL BE RELEASED FROM THE NATIONAL WEATHER
SERVICE IN SPRINGFIELD AT NOON. CONCERNS ARE INCREASING REGARDING
THE DEVELOPMENT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.
AN EXTREMELY UNSTABLE AIRMASS HAS EVOLVED OVER SE KANSAS AND THE
MISSOURI OZARKS. POINT FORECAST SOUNDINGS IN CONJUNCTION WITH PLAN
VIEW RUC/LAPS 0-1 CAPE SUGGESTS VALUES BETWEEN 2000 AND 3000 J/KG.
WHILE DEEP LAYER SHEAR IS QUITE MODEST...LOW LEVEL HELICITIES ARE
SURPRISINGLY HIGH. SURFACE WINDS HAVE REMAINED BACKED DUE TO THE
APPROACH OF AN MCV OVER CENTRAL OKLAHOMA. 0-1 HELICITIES ARE
FORECAST TO REMAIN AT 100M2S2 OR HIGHER THROUGH THE AFTERNOON AND
EVENING.
AS THE MCV APPROACHES WITHIN THE NEXT FEW HOURS...EXPLOSIVE
THUNDERSTORM DEVELOPMENT WILL OCCUR. DUE TO HIGH NORMALIZED CAPE
WITHIN THE HAIL GROWTH LAYER...LARGE HAIL UP TO THE SIZE OF GOLF
BALLS CAN NOT BE RULED OUT. THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING STRONG DOWNBURST WINDS IN EXCESS OF 60 MPH. GIVEN THE LOW
LEVEL SHEARED ENVIRONMENT...AN ISOLATED TORNADO OR TWO ALSO CAN NOT
BE RULED OUT.
CRAMER
&&
.DISCUSSION...
MCV FORECAST TO MOVE THROUGH THE CWA OVERNIGHT. WITH PWATS
APPROACHING 1.75 INCHES ON THIS MORNINGS SOUNDING...THIS FEATURE
IS GOING TO PRODUCE SOME VERY HEAVY RAINFALL OVERNIGHT AS WELL.
THUS THE FLASH FLOOD WATCH WAS ISSUED TO COVER COUNTIES ALONG AND
SOUTH OF THE I-44 CORRIDOR. COLD FRONT MOVES INTO NORTHERN
MISSOURI LATE MONDAY MORNING. THE FRONT THEN SLOWLY MOVES INTO
SOUTHERN MISSOURI BY TUESDAY MORNING. THIS SHOULD SET UP A
SIGNIFICANT HEAVY RAIN/SEVERE WEATHER EVENT TUESDAY AFTERNOON WITH
SB/CAPES OVER 3000 J/KG AND VERY LITTLE CONVECTIVE INHIBITION
ALONG THE FRONT...ESPECIALLY OVER OUR SOUTHWESTERN ZONES. PWATS
REMAIN HIGH WITH OVER 1.5 INCHES ON GFS MODEL SOUNDINGS. STILL
THINK WE COULD SEE A HEAVY RAIN EVENT ONCE AGAIN TUESDAY.
FRONT SLOWLY SAGS DOWN INTO NORTHERN ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY...THEN SOUTHERN ARKANSAS WEDNESDAY EVENING. UPPER
RIDGING...SIMILAR TO WHAT WE HAVE BEEN EXPERIENCING RETURNS FOR
THE END OF THE WEEK.
GCC
&&
.AVIATION...
FOR THE 18Z TAF PACKAGE...COMPLICATED TAF AS A MESOSCALE LOW
PRESSURE SYSTEM MOVES NORTHEAST OUT OF OKLAHOMA. THIS SYSTEM WILL
LIKELY CAUSE MINOR WIND FLUCTUATIONS BETWEEN SOUTHEAST AND
SOUTHWEST. AT THE SAME TIME...EXPECT CONVECTIVE DEVELOPMENT OUT
AHEAD OF THIS SYSTEM. THUNDERSTORMS WILL BE SCATTERED AT FIRST WITH
COVERAGE INCREASING AS WE GET INTO THE EVENING HOURS. SOME
THUNDERSTORMS COULD BE SEVERE. HIGHLIGHTED THE MOST LIKELY TIMES FOR
THUNDERSTORM DEVELOPMENT WITH TEMPO GROUPS IN THE TAFS. WILL
PROBABLY SEE A REDUCTION IN VISIBILITIES DURING THE EARLY MORNING
HOURS AS WELL...SIMILAR TO THIS MORNINGS CONDITIONS. VISIBILITIES
MAY BE FURTHER REDUCED IF SIGNIFICANT RAINFALL COMES TO FRUITION
DURING THE EVENING AND OVERNIGHT HOURS AS IT WOULD INCREASE THE
AMOUNT OF LOW LEVEL MOISTURE AS THE LOWER ATMOSPHERE BECOMES
DECOUPLED.
BARJENBRUCH
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH MONDAY
AFTERNOON FOR MOZ070-071-077-079>083-088>098-101>106.
KS...FLASH FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH MONDAY
AFTERNOON FOR KSZ097-101.
&&Hazardous weather outlook, May 25, 4:55 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 455 PM CDT SUN MAY 25 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-262200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 455 PM CDT SUN MAY 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: LARGE HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH... AND HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE MISSOURI OZARKS THROUGH THE EARLY EVENING HOURS. BETTER COVERAGE OF THUNDERSTORMS IS EXPECTED ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. DISCUSSION: WARM...VERY MOIST AND VERY UNSTABLE REMAIN IN PLACE ACROSS THE REGION. MEANWHILE...AN AREA OF LOW PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE CONTINUES TO MOVE NORTHEAST OUT OF NORTHEAST OKLAHOMA AND INTO SOUTHWEST MISSOURI. THUNDERSTORMS HAVE ERUPTED OVER FAR SOUTHWESTERN MISSOURI SINCE THE MID AFTERNOON HOURS...AND THIS ACTIVITY WILL CONTINUE TO EXPAND AND STRENGTHEN ACROSS THE MISSOURI OZARKS FOR THE REMAINDER OF THIS AFTERNOON. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH ARE EXPECTED WITH THIS ACTIVITY. WITH ABOVE NORMAL LOW LEVEL WIND SHEAR VALUES IN PLACE...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. TORRENTIAL RAINFALL ASSOCIATED WITH THIS ACTIVITY WILL RESULT IN LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERAL CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH THE REGION FROM MONDAY INTO TUESDAY NIGHT. SOME OF THESE STORMS WILL LIKELY BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL ALL POSSIBLE. FLOODING OF CREEKS...STREAMS...LOW WATER CROSSINGS AND RIVERS WILL ALL BE POSSIBLE. THUNDERSTORMS WILL AGAIN BE POSSIBLE TOWARDS THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM CDT THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, May 25, 5:05 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
505 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG SILVER DOLLAR CITY 36.67N 93.34W
05/25/2008 STONE MO AMATEUR RADIO
*** 4 INJ *** TREES DOWNED AT SILVER DOLLAR CITY
AMUSEMENT PARK. MULTIPLE INJURIES.
&&
AFLocal storm report, May 25, 5:06 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
506 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG LAMPE 36.56N 93.44W
05/25/2008 STONE MO AMATEUR RADIO
POWER LINES DOWN NEAR TOWN.
&&
HATCHLocal storm report, May 25, 5:11 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 5 SW KIMBERLING CITY 36.58N 93.48W
05/25/2008 STONE MO AMATEUR RADIO
POWERLINES DOWN
&&
AFLocal storm report, May 25, 5:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
538 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL WILLARD 37.30N 93.43W
05/25/2008 E0.25 INCH GREENE MO EMERGENCY MNGR
&&
AFLocal storm report, May 25, 6:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG GOODHOPE 36.91N 92.81W
05/25/2008 DOUGLAS MO EMERGENCY MNGR
TREE DOWN AT T HIGHWAY.
&&
AFLocal storm report, May 25, 6:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT SUN MAY 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0551 PM TSTM WND DMG AVA 36.95N 92.66W
05/25/2008 DOUGLAS MO AMATEUR RADIO
NUMEROUS TREES DOWN FROM GOODHOPE TO AVA AREA. SHINGLES
DAMAGED AT SHERIFFS OFFICE.
&&
AFThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:22 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 52 hr |
| May 25, 3:30 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 65 min |
| May 25, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 7 min |
| May 25, 5:22 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 29 min |
| May 25, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 78 min |
| May 25, 5:46 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 60 min |
| May 25, 6:11 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 32 min |
| May 25, 6:24 PM CDT | Flash Flood Warning | SGF | Camden, Miller | 6 hr |
| May 25, 6:49 PM CDT | Flash Flood Warning | SGF | Pulaski | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.